Multiple positive solutions for nonhomogeneous elliptic equations

S. Adachi, Kazunaga Tanaka

    Research output: Contribution to journalArticle

    2 Citations (Scopus)

    Abstract

    The existence of multiple positive solutions for nonhomogeneous elliptic equations was studied. Radially symmetric solutions for a large class of nonlinearities were obtained. It was observed that the forcing term together with interactive estimates was useful for obtaining the Palais-Smale condition.

    Original languageEnglish
    Pages (from-to)3783-3793
    Number of pages11
    JournalNonlinear Analysis, Theory, Methods and Applications
    Volume47
    Issue number6
    DOIs
    Publication statusPublished - 2001 Aug

      Fingerprint

    Keywords

    • Concentration-compactness principle
    • Positive solutions
    • Semilinear elliptic equations
    • Variational methods

    ASJC Scopus subject areas

    • Analysis
    • Applied Mathematics
    • Mathematics(all)

    Cite this